# SDR 95FDEA01863

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON TOP CHORD OF FLOORBEAM AT BS 720A RBL 21 LBL 10, 16 AND 21 WL 208.  TOP CHORD OF FLOORBEAM AT BS 720A LBL RBL 21 WL 208, FOUND TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-1.  REPAIRED FLOORBEAM AT BS 720A LBL 32 RBL 34 WL 208 IAW FEDEX SRM 53-10-8.
